Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuity in topological groups


Author: Ta-Sun Wu
Journal: Proc. Amer. Math. Soc. 13 (1962), 452-453
MSC: Primary 22.10
MathSciNet review: 0137785
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Mongomery, Continuity in topological groups, Bull. Amer. Math. Soc. 42 (1936), 879-882.
  • [2] Robert Ellis, Continuity and homeomorphism groups, Proc. Amer. Math. Soc. 4 (1953), 969-973.
  • [3] -, A note on the continuity of the inverse, ibid. 8 (1957), 372-373.
  • [4] -, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-126.
  • [5] P. S. Mostert, A problem concerning qroups of homeomorphisms and topological semigroups I, II (manuscript).
  • [6] M. K. Fort, Jr., Category theorems, Fund. Math. 42 (1955), 277-288.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137785-4
PII: S 0002-9939(1962)0137785-4
Article copyright: © Copyright 1962 American Mathematical Society